# SDR DALA2018011000212

- Difficulty date: January 10, 2018
- Submitted: January 11, 2018
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 117,266 hours, 17,085 cycles
- System (JASC): 2210 · Autopilot System
- Part: Servo
- Condition: Leaking
- Location: Yaw Dampner
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DIVERTED DUE TO THE LT HYD SYSTEM QUANTITY DECREASING.  REPLACED RT YAW DAMP SERVO AND SERVICED THE LT HYD SYSTEM. ACFT RETURNED TO SERVICE.
